# SDR 95ZZZX5872

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Support Fitting
- Part number: 651767639
- Condition: Corroded
- Location: Nlg Trunnion Lt
- Part time: 70,645 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, FOUND RT AND LT NLG TRUNNION SUPPORT FITTINGS HAVE CORROSION UNDER BUSHINGS.  REMOVED CORROSION BY REAMING BOTH TRUNNION SUPPORT FITTINGS OVERSIZE AND INSTALLING OVERSIZE BUSHINGS IAW SRM 53-40-1.
